I used Epiduo prescribed by a Dr. It changed the texture of my skin. It enlarged my pores, giving my skin the appearance of an orange peel. Also it cause my skin to look old and wrinkled. I don't know what recourse to take to reverse these adverse affects. I have stopped using the product.
Epiduo Caused my Pores to Become Enlarged and my Skin to Wrinkle. Is This Permanent? What Can I Do to Reverse This?
Doctor Answers 1
Epiduo's Effects on the Skin
Epiduo is a combination of benzoyl peroxide and adalapene and is typically prescribed for acne. In the first few weeks of use as one's skin gets used to it, it can be drying or even irritating if over-used. How long have you been using it? Is it possible that your skin could be somewhat irritated making your pores look enlarged and your skin more wrinkled? When used correctly, Epiduo usually minimizes pores and over longer periods of time, can soften very fine wrinkles. I recommend you follow up with the physician who prescribed the medication.
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.